MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; REGULATOR,O2,MINI 0-8 L,870 CGA

Medline Industries, LP MEDLINE; REGULATOR,O2,MINI 0-8 L,870 CGA
Catalog Number HCS8708M
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
This summary report covers malfunction events that occurred between october 1 and december 31, 2024.This vmsr summarizes one malfunction event involving two medline oxygen regulators (catalog number: hcs8708m).The account reported that the regulators were leaking from the body, not the gasket.The devices were not returned; photographs were reviewed, and the reported malfunction and its cause could not be confirmed.No patient information was available.No patient or user injuries were reported.
 
Additional Manufacturer Narrative
This vmsr submission is part of a retrospective data remediation review.The included event represents one malfunction event that medline became aware of during q4 2024.Associated serial numbers: (b)(6).Associated di: 40080196226529.No lot number was available.One malfunction event involving two devices is summarized in this report.No devices were returned to the manufacturer; photographs of the two devices and original packaging were provided for review.Both devices were labeled for single use.No devices were identified as reprocessed; the complaint record indicates reuse.The account reported leaking oxygen regulators, catalog number: hcs8708m, with the leak coming from the body rather than the gasket.Because the actual devices were not received, medline quality could not perform a physical evaluation, confirm the reported malfunction, or establish its cause.Trending identified two additional complaints for this issue for the account and eight additional complaints for this product and issue during the preceding 24 months.The quality team will monitor the issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available, this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
REGULATOR,O2,MINI 0-8 L,870 CGA
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
kehkashan khan
three lakes drive
northfield, IL 60093--275
MDR Report Key50818722
Report Number1417592-2026-44651
Device Sequence Number10680345
Product Code CAN
UDI-Device Identifier40080196226529
UDI-Public40080196226529
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized2
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberHCS8708M
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2024
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown